# SDR AALA202405150947

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 37,354 hours, 15,207 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 21SN04300B
- Part serial: E055881
- Condition: Faulted
- Location: Fuel System
- Part time: 56,712 hours, 23,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF,  ENGINE 1 FUEL FILTER CLOG,  LASTED FOR 3 MINUTES THEN CLEARED. MAINTENANCE REPLACED THE #1 ENGINE FUEL FILTER (AALA202405152310) AND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (AALA202405150947). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
